# SDR CALA9601406

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT FLOORBEAM CORRODED AT STA 1110, RBL 16 TO RBL 52.  THE CORROSION WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
